# SDR UALA2013072305170

- Difficulty date: July 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 87,418 hours, 13,847 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 248
- Condition: Faulty
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMISSION AND RECEPTION ARE INOPERATIVE, WEAK, GARBLED INTERMITTENT. AT ALL CREW STATIONS. R & R HF TRANSCEIVER.
